had tear trough injections 2 years 2 months ago and now seem to have water retention/lumpiness on top of the filler which appears to be still there. It was fine for a while but the last 9 months have given me unpredictable looks on a morning... Have already sought some advice on this but will now add some photos ... its not too bad on these pictures actually ... it differs all the time and I only feel confident wearing my glasses these days .. it was done by an occular surgeon ...
Does All Restylane/Juvederm Dissolve Eventually? (photo)
Doctor Answers 5
Does All Restylane/Juvederm Dissolve Eventually?
It's very unlikely that the product is still in the tear troughs after 2 years, I suggest you follow up with your provider to further asses this issue.
Have a question? Ask a doctor
Restylane and retention
Depending on location and injection technique, you may still have product in the referenced area. Visit with your injector or someone experienced and well-trained for a full assessment and to possibly remove the product.
Restylane should be gone after two years
I am not certain from the photos but Restylane should be reabsorbed long before two years. You should seek out an experienced injector for consultation. Hyaluronidase can be injected into any areas that you suspect are still from the Restylane and this should be reabsorbed.
You might also like...
Restylane, Juvederm injections
At over 2 years, any Restylane or Juvederm you had injected should have been resorbed. There's an easy way to find out, though. Follow up with your surgeon, or another qualified surgeon you feel comfortable with, and have her/him try to dissolve the lump with Vitrase (hyaluronidase). It's an enzyme that will dissolve any residual Restylane or Juvederm. If the irregularity remains, it's not residual filler. Hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.